# SDR HNAA2014111000313

- Difficulty date: November 10, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 62,786 hours, 70,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH BACK LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT SWITCH BULB.  OPS CHECKED GOOD.
